Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Covering lemmas and an application to nodal geometry on Riemannian manifolds

Author: Guozhen Lu
Journal: Proc. Amer. Math. Soc. 117 (1993), 971-978
MSC: Primary 58G25
MathSciNet review: 1160304
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main part of this note is to show a general covering lemma in $ {R^n},\;n \geqslant 2$, with the aim to obtain the estimate for BMO norm and the volume of a nodal set of eigenfunctions on Riemannian manifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25

Retrieve articles in all journals with MSC: 58G25

Additional Information

PII: S 0002-9939(1993)1160304-0
Article copyright: © Copyright 1993 American Mathematical Society